# SDR 2005FA0001490

- Difficulty date: September 29, 2005
- Submitted: November 4, 2005
- Operation: General aviation
- Aircraft: N130F
- Make and model: Lear 35LEAR
- Aircraft serial: 044
- Engine: Garrtt TFE731*
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Adc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOTS ALTIMETER FLAGGED WHILE ENROUTE.  THE FLIGHT CREW NOTIFIED ATC.  SEVERAL MINUTES LATER THE ALTIMETER BEGAN WORKING NORMALLY.  THE CONNECTIONS WERE CHECKED AND A BITE TEST WAS PERFORMED ON THE ADC WITH NO DEFECTS NOTED.  AC WAS RETURNED TO SERVICE AND CONTINUED FLIGHT.  WHILE ON THE GROUND, THE ALTIMETER AND ADC CONNECTIONS WERE RECHECKED.  BOTH PRIMARY ALTIMETERY SYSTEMS WERE RUN TO ALTITUDE USING A DPS 500 AND NO DEFECTS WERE NOTED.  THERE HAVE BEEN NO PRIOR REPORTS OF ALTIMETERY ERRORS ON THE AIRCRAFT.  (K)
